MathSciNet Relay Station
MathSciNet bibliographic data
MR8249 (4,269b) 27.2X
Erdös, P.; Tarski, A. On families of mutually exclusive sets. Ann. of Math. (2) 44, (1943). 315–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement